Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Diprofos injection cause water retention, low potassium and weightgain?

I took 8 diprofos injections from february to april 2010 for a mesotherapy treatment for fat reduction and I developed cushing -syndrom like side effects ( Water retention, low potassium, moon face, small acne with black heads, weight gain (big stomach and upper arms area)). I have gained about 20 kilos from it and have lost 10kilos since. My current weight is 88 kg and height 168 cm. How long does the cortisone side effects take to entirely leave the body? Can it also be the cause of stubborn fat (adipose tissue??) around the stomach and upper arms which are hard to get rid off also when exercising? Does it also lower the immune system?
Fri, 31 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Diprofos has nothing to do with the fat in your body. It takes about 6 months to get rid of the side effects of this injections. It can cause also low immunity.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cortisone


Can Diprofos injection cause water retention, low potassium and weightgain?

Hi, Diprofos has nothing to do with the fat in your body. It takes about 6 months to get rid of the side effects of this injections. It can cause also low immunity. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist